Volume 24, Number 2, April–June 2018
|Page(s)||605 - 637|
|Published online||26 January 2018|
Viscosity methods for large deviations estimates of multiscale stochastic processes
Daria Ghilli, Karl-Franzens University of Graz,
Universitatplatz 3, Austria
a Corresponding author: email@example.com
Revised: 3 July 2017
Accepted: 21 July 2017
We study singular perturbation problems for second order HJB equations in an unbounded setting. The main applications are large deviations estimates for the short maturity asymptotics of stochastic systems affected by a stochastic volatility, where the volatility is modelled by a process evolving at a faster time scale and satisfying some condition implying ergodicity.
Mathematics Subject Classification: 35XX / 49Lxx / 37Axx
Key words: Viscosity solutions / Hamilton−Jacobi−Bellman equations / homogenization and singular perturbations / large deviations / stochastic volatility models
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.